This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
i have been in hospital on sunday march 8 for rectal prolapse.small dots of blood on feces.they put me through additional tests for pneumonia,blood work,and xray.they found nothing on pneumonia.they found a few electrolytes out of whack in blood work.when they took urinalysis they found infection.they put me on ciproflox but had allergic reaction either to the drug or anaesthesic given.went back on tuesday they gave me benadryl for adverse reaction and at same time put me on macrobid 100mg.went to doctor yesterday for checkup infection still there after 4 days of medication.the other symptom i have is a lower back pain and stomach pain.the lower back pain comes and goes not constant.should there be anything that could be causing this all to happen.very concerned thank you for info.
The lower back pain and the stomach pain can accompany the infection as well the drugs that are being given and it appears there are no cause to worry. You may take a second opinion if you think that this may deserve it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.